MAUDE Adverse Event Report: HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW

HAEMONETICS CORPORATION PCS2 PLASMA COLLECTION SYSTEM; PCS2,LIST NO,06002-110-EXP-EW
Model Number 06002-110-EXP-EW
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Transient Ischemic Attack (2109)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Haemonetics sent a field service engineer to evaluate the pcs®2 plasma collection system.Haemonetics field service engineer found no issues and unit met manufacturers specifications.There was no evidence of a device malfunction found.Dhr shows the device met specifications at final manufacturing tests.The disposables were discarded by customer, without physical sample haemonetics is unable to establish cause.
 
Event or Problem Description
On (b)(6) 2021 haemonetics was notified of transient ischemic attack symptoms which was observed post procedure utilizing the pcs®2 plasma collection system.The collection was complete with no errors or exceptions.Post procedure donor reported experiencing right side facial numbness and tingling.Upon evaluation center staff member observed that donor was experiencing right sided facial drooping and slurred speech.The donor was then transported to the hospital via ambulance.Based on evaluation from physician donors symptoms were not related to stroke, donor was later discharged from the hospital.

Brand Name
PCS2 PLASMA COLLECTION SYSTEM
Common Device Name
PCS2,LIST NO,06002-110-EXP-EW
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key12093827
Report Number1219343-2021-00059
Device Sequence Number3832458
Product Code GKT
UDI-Device Identifier30812747011970
UDI-Public(01)30812747011970
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
BK060033
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/01/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number06002-110-EXP-EW
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age48 YR